# SDR SWAA2022020185125

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Torn
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER; LOWER STAB SEAL PANEL 334AB; TRAILING EDGE OF SEAL IS TORN AT INBOARD END. / RECEIVED SEAL PANEL (NEW) PN 7270984; DRILLED HOLES TO MATCH UNSERVICEABLE PANEL IAW SRM 51-20-07-0G-0;STEP 4. COUNTERSUNK HOLES IAW SRM 51-40-08-0G-0; STEP 4-5. PRIMED NEW PANEL IAW AMM 51-21-72-370-802: STEP E4(B)& F. PAINTED PANEL IAW AMM 51-21-73-370-804; STEP 4(D-E) ATAG WN0819
